If you need an accessible version of this item please contact JSTOR User Support

Correction: Transient Analysis of State-Dependent Queueing Networks via Cumulant Functions

Journal of Applied Probability
Vol. 42, No. 1 (Mar., 2005), p. 302
Stable URL: http://www.jstor.org/stable/30040790
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
302
    302